MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-53
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) had an auto fill failure.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: e1(event site state: (b)(6).Event site postal code: (b)(6)).A getinge field service engineer (fse) had checked the machine and found shuttle pressure transducer defective, needs replacement of transducer with new one.Replaced the pressure transducer (d682-00-0076-01) with new one.Checked functionality found ok.Handed over the machine in working condition.There was no patient involvement.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16350417
Report Number2249723-2023-01046
Device Sequence Number6318198
Product Code DSP
UDI-Device Identifier10607567107745
UDI-Public10607567107745
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-53
Device Catalogue Number0998-UC-3013-53
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown